MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that coating issue and guidewire entrapment occurred.The stenosed target lesion was located in the superficial femoral artery.A 035/260 amplatz super stiff guidewire was advanced across the lesion.A.035 non-boston scientific (bsc) stent was attempted to track over the wire; however, the stent would only track a short segment of the wire and got stuck.Multiple attempts were made at flushing the device and then pushing back over the wire without success.Both the wire and the stent were removed from the patient as one unit and the physician noticed an extra thick in a certain section of the wire as if the coating was bunched up on the wire.The procedure was completed with a non-bsc device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the complaint device was not returned by the customer; nevertheless, physician has provided pictures of the device.As per pictures provided, it can be observed four unopened amplatz pouches and a opened box.The information on the box and pouch labels matches with the information of the complaint.No damages were observed.
 
Event or Problem Description

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15065973
Report Number2124215-2022-24384
Device Sequence Number5976883
Product Code DQX
UDI-Device Identifier08714729115830
UDI-Public08714729115830
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K843015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2025
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0029267086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown